# SDR 08FDEA03939

- Difficulty date: September 18, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AYB70131
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL LONGERON 52 IS CORRODED AT FS 1481.  REMOVED DAMAGED SECTION OF LONGERON.  FABRICATED NEW SECTION OF LONGERON, LOCATED, & DRILLED IAW DWG AYB 7013.  FABRICATED LONGERON SPLICES.  LOCATED & DRILLED IAW SRM 53-00-01.  ALODINED & PRIMED NEW SECTION OF LONGERON & SPLICES IAW SRM 51-21-01.  APPLIED TOP COAT OF PAINT IAW SRM 51-21-01.  PART MARKED IAW GMM 7-0-1001.  INSTALLED LONGERON & SPLICES IAW SRM 53-00-01 & SRM 51-33-01.
